Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 714534, 38 pages
http://dx.doi.org/10.1155/2010/714534
Research Article

Benjamin-Ono Equation on a Half-Line

1Department of Mathematics, Graduate School of Science, Osaka University, Osaka, Toyonaka 560-0043, Japan
2Instituto de Matemáticas, UNAM, Campus Morelia, AP 61-3 (Xangari), Morelia, CP 58089 Michoacán, Mexico

Received 18 September 2009; Accepted 28 January 2010

Academic Editor: Michael Tom

Copyright © 2010 Nakao Hayashi and Elena I. Kaikina. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. B. Benjamin, “Internal waves of permanent form in fluids of great depth,” The Journal of Fluid Mechanics, vol. 29, pp. 559–592, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. H. Ono, “Algebraic solitary waves in stratified fluids,” Journal of the Physical Society of Japan, vol. 39, no. 4, pp. 1082–1091, 1975. View at Google Scholar · View at MathSciNet
  3. L. Abdelouhab, J. L. Bona, M. Felland, and J.-C. Saut, “Nonlocal models for nonlinear, dispersive waves,” Physica D, vol. 40, no. 3, pp. 360–392, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. C. J. Amick and J. F. Toland, “Uniqueness and related analytic properties for the Benjamin-Ono equation—a nonlinear Neumann problem in the plane,” Acta Mathematica, vol. 167, no. 1-2, pp. 107–126, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. Ginibre and G. Velo, “Smoothing properties and existence of solutions for the generalized Benjamin-Ono equation,” Journal of Differential Equations, vol. 93, no. 1, pp. 150–212, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. J. Iório Jr., “On the Cauchy problem for the Benjamin-Ono equation,” Communications in Partial Differential Equations, vol. 11, no. 10, pp. 1031–1081, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. J. Iório Jr., “The Benjamin-Ono equation in weighted Sobolev spaces,” Journal of Mathematical Analysis and Applications, vol. 157, no. 2, pp. 577–590, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. C. E. Kenig, G. Ponce, and L. Vega, “On the generalized Benjamin-Ono equation,” Transactions of the American Mathematical Society, vol. 342, no. 1, pp. 155–172, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. G. Ponce, “On the global well-posedness of the Benjamin-Ono equation,” Differential and Integral Equations, vol. 4, no. 3, pp. 527–542, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. P. Constantin and J.-C. Saut, “Local smoothing properties of dispersive equations,” Journal of the American Mathematical Society, vol. 1, no. 2, pp. 413–439, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. Ginibre and G. Velo, “Commutator expansions and smoothing properties of generalized Benjamin-Ono equations,” Annales de l'Institut Henri Poincaré. Physique Théorique, vol. 51, no. 2, pp. 221–229, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. N. Hayashi, K. Kato, and T. Ozawa, “Dilation method and smoothing effects of solutions to the Benjamin-Ono equation,” Proceedings of the Royal Society of Edinburgh A, vol. 126, no. 2, pp. 273–285, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. C. E. Kenig, G. Ponce, and L. Vega, “Oscillatory integrals and regularity of dispersive equations,” Indiana University Mathematics Journal, vol. 40, no. 1, pp. 33–69, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. W. V. L. Nunes, “On the well-posedness and scattering for the transitional Benjamin-Ono equation,” Matemática Contemporânea, vol. 3, pp. 127–148, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. N. Hayashi and P. I. Naumkin, “Large time asymptotics of solutions to the generalized Benjamin-Ono equation,” Transactions of the American Mathematical Society, vol. 351, no. 1, pp. 109–130, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. N. Hayashi and E. Kaikina, Nonlinear Theory of Pseudodifferential Equations on a Half-Line, vol. 194 of North-Holland Mathematics Studies, Elsevier Science B.V., Amsterdam, The Netherlands, 2004. View at MathSciNet
  17. E. I. Kaikina, “Subcritical pseudodifferential equation on a half-line with nonanalytic symbol,” Differential and Integral Equations, vol. 18, no. 12, pp. 1341–1370, 2005. View at Google Scholar · View at MathSciNet
  18. E. I. Kaikina, “Pseudodifferential operator with a nonanalytic symbol on a half-line,” Journal of Mathematical Physics, vol. 48, no. 11, pp. 1341–1370, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. F. D. Gakhov, Boundary Value Problems, Pergamon Press, Oxford, UK, 1966. View at MathSciNet